# SDR FDEA201111084785

- Difficulty date: November 8, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757236
- Aircraft serial: 28665
- Aircraft time: 27,456 hours, 19,356 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51063
- Condition: Damaged
- Location: Bs 834-841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 834 TO 841, RBL 45,  DAMAGED TO CROWN AND CHANNEL.  R & R IAW SRM 51-  40-02, REV 103.  REPAIR IS CLASSIFIED AS MAJOR.
